# SDR 2006FA0001107

- Difficulty date: October 16, 2006
- Submitted: November 22, 2006
- Operation: General aviation
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50030964
- Part serial: NOV77929
- Condition: Misrepaired
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CONDUCTING REPAIR TO REPLACE THE MISSING RETURN SPRING ASSEMBLY.  FOUND THAT THE SPACER TUBES (PN 5012941) WERE MISSING FROM THE REMAINING 3 RETURN SPRING ASSEMBLIES.  (K)
